# SDR UHLA2013091800427

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 11,052 hours, 8,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME UNLACED AND ASSIST BOTTLE AT 0 PSI. R & R L1 DOOR SLIDE IAW AMM 25-65-01, INSTALLED NEW DIAPHRAGM AND SHEAR PIN IAW AMM 52-11-53. SERVICED DOOR, OPS CHECKED GOOD.
